# SDR CA071203004

- Difficulty date: November 1, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Spring
- Part number: 400928
- Condition: Cracked
- Location: Tail
- Part time: 858 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON TAIL SPRING BEGINNING FROM FWD ATTACH HOLE EXTENDING ALONG SIDE OF SPRING. CRACK THEN EXTENDS TO TOP OF SPRING. LENGTH OF CRACK TOTALS APPROX 6 INCHES. (TC NR 20071203004)
